# SDR USAA2012010900010

- Difficulty date: January 2, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6545810517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACKS ON STRINGER TIE BRACKET AT BS 312, S18R.  REPAIRED STRINGER TIE BRACKET AT BS 312, S18R IAW B737 SRM 51-10-02.
